Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 25, 2011, 7:47 AM EDT for Sussex County, New Jersey. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2011, 7:47 AM EDT (11:47 UTC)
- Expired
- Jul 25, 2011, 8:45 AM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, NJ
The radar
The Binghamton radar (KBGM), 147 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 11.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
534
WWUS81 KPHI 251147
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
747 AM EDT MON JUL 25 2011
NJZ001-251245-
SUSSEX NJ-
747 AM EDT MON JUL 25 2011
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 744 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF MONTAGUE...MOVING EAST AT 10 MPH.
THE THUNDERSTORM WILL BE NEAR HAINESVILLE...CRANDON LAKES AROUND 815
AM...BRANCHVILLE AROUND 830 AM...HIGH POINT AND SUSSEX AROUND 845 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4130 7459 4110 7460 4113 7493 4121 7487
4122 7488 4127 7484 4132 7479 4134 7475
4135 7468
$$
HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 25, 4:44 AM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jul 25, 4:44 AM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 444 AM EDT MON JUL 25 2011 .SYNOPSIS... A WEAK FRONTAL BOUNDARY OVER THE FORECAST AREA WILL RETREAT NORTH AS A WARM FRONT LATER TODAY. A STRONGER COLD FRONT FROM THE GREAT LAKES WILL APPROACH AND MOVE ACROSS THE AREA LATE TONIGHT. THE FRONT IS EXPECTED TO STALL TO THE SOUTH AND THEN MOVE BACK NORTH ON THURSDAY AS A WARM FRONT. ANOTHER OPPRESSIVE HIGH PRESSURE SYSTEM THEN BUILDS INTO THE FORECAST AREA BEHIND IT. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION FROM NEW YORK STATE AROUND SATURDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 5AM UPDATE FOR RADAR TRENDS. THE GFS CONTINUES TO INITIALIZE SLIGHTLY BETTER THAN THE WRF-NMM AT 500MB UPWIND, WHILE THEY BOTH WERE PRETTY GOOD AT 850MB, THE THERMAL EDGE WENT TO THE WRF-NMM AT 925MB. MODELS HAVE HAS PROBLEMS PEGGING THE CONVECTION OR LACK THERE OF THE LAST COUPLE OF DAYS. THUS CONFIDENCE IN THE HOURLY GRIDS SHOULD BE VIEWED AS LESS THAN AVERAGE, ALTHOUGH WE BELIEVE THE SCENARIO PORTRAYED BELOW SHOULD COME TO FRUITION. THE CLOSEST MODEL TO THE ONGOING PRECIPITATION IS THE HRW-NMM-EUS AND OUR POPS AND EVOLUTION IS CLOSEST TO IT. IT LOOKS AS THOUGH THE FRONT HAS JUST ABOUT STALLED TO OUR SOUTH AND ACTIVITY SKIRTING THE SOUTHERN PART OF OUR CWA COINCIDES WITH THE 700MB TROWAL AND TROF ON THE ECMWF. THIS IS SUPPOSE TO SLIDE SLOWLY EAST OVER THE NEXT FEW HOURS. IN THE NORTHERN PART OF OUR CWA THE CLUSTER OF STORMS OVER CENTRAL PA HAS WEAKENED AS A SHORT WAVE HAS EXITED TO THE EAST. SOME MID LEVEL OMEGA WILL BE PRESENT ACROSS THE NORTHERN PART OF OUR CWA EARLY, MAYBE TRIGGERING ISOLATED PRECIPITATION. AS FOR HOW TODAY WILL UNFURL, THE HRW-NMM-EUS IS CLOSEST WITH UPSTREAM CONVECTION OVER THE GREAT LAKES ASSOCIATED WITH THE NEXT FRONT WITH THE GFS AND ECMWF IN THE NEXT CLUSTER BELOW IT. IN GENERAL THERE IS VERY LITTLE CIN FORECAST FOR TODAY, THE MSAS ANALYSIS STILL SHOWS NEGATIVE SFC L.I. AND THERE ARE SHORT WAVES PROGGED TO MOVE THROUGH. THE CONVECTIVE TEMPERATURE ON THE GFS IS HIGHER THAN THE WRF-NMM AND WE BELIEVE THE LATTER WILL VERIFY CLOSER. WE WILL HAVE TO ELIMINATE THE CIN EVEN IF ITS WEAK, SO THE INCREASE IN POPS IS BASED UPON ABOUT A TWO-THIRDS LEANING TOWARD THE WRF-NMM AND ITS HIGHER RESOLUTION VERSION. ITS ODD TO SEE THE MODEL FASTER THAN THE GFS. WE MODIFIED THE IAD SOUNDING WITH 21Z WRF-NMM INFO WITH FCST MAX TEMPS IN THE UPPER 80S FOR PHL. WE DID MANAGE A ML CAPE OF 1000-1500J WITH TOTAL TOTALS IN THE MID 40S AND A MID LAYER LAPSE RATE OF 5.7C/KM. THIS IS NOT BAD, BUT IS NOT ROBUST EITHER. THE GLARING NUMBER WAS THE PWAT OF 2.10 INCHES. AS FOR ORGANIZATIONAL CONVECTION, THE MODELS IN GENERAL TOOK A WEAKER STEP WITH THE BEST BULK SHEAR AND WIND MAX NOW PROGGED NORTH OF OUR CWA. FCST 1KM HELICITY VALUES ARE ALSO LESS THAN 100M2/S2. THE SREF OUTPUT SUGGESTS A RELATIVE DOUBLE THREAT FOR SEVERE OR STRONGER STORMS, ONE OVER DELMARVA WITH THE HIGHER CAPES AND THE OTHER FAR NORTHWEST WITH THE BETTER KINEMATICS. THE FCST CORFIDI VECTORS ARE ABOUT 10KT, A SLIGHT IMPROVEMENT OVER THE L/V OVER DELMARVA AT THE START OF TONIGHT. THE 00Z 4KM WRF DOES BRING A FAIRLY IMPRESSIVE SQUALL LINE THROUGH OUR CWA LATE THIS AFTERNOON, BUT IT IS NOT VERIFYING WELL WITH THE CONVECTION OVER THE GREAT LAKES NOW. THE HRW-NMM-EUS HAS A WEAKER AND WEAKENING VERSION WHICH BASED ON TIMING AND ENTERING A LESS SHEARED ENVIRONMENT LOOKS BETTER. THE UPSHOT IS WE HAVE A CHANCE A TODAY TO FORM A LINE OF TSRAS, BUT THIS IS BASED ON CLEARING THE CLOUD HOUSE EARLY OVER CENTRAL/WEST PA AND NY. RIGHT NOW THERE ARE STILL CLOUDS IN THE WAY. AS HARD AS IT IS TO BELIEVE THIS AFTER THE LAST FEW DAYS WITH RELATIVELY WARM AIR ALOFT AND NOT A GREAT WIND FIELD WE NEED TO GET MAX TEMPS CLOSE TO THE FULL SUN POTENTIAL FOR STRONGER STORMS. THE LACK OF SUFFICIENT CIN IS ALSO PROBLEMATIC AS WEAKER SHOWERS AND TSRAS COULD FORM EARLIER AND ROB THE LINE OF SOME OF ITS ENERGY. SO FOR NOW WITH TOO MANY WHAT IFS I DO NOT KNOW THE ANSWER TO, WE WILL ADD ENHANCED WORDING TO THE GRIDS/ZONES (HEAVY RAIN AND GUSTY WINDS), BUT STOP SHORT OF MENTIONING SEVERE. IT SHOULD BE NOTED SPC'S SLIGHT RISK JUST GRAZES THE NWRN PART OF OUR CWA. THE HEAVY RAIN THAT FELL ON SUNDAY OCCURRED IN LOCATIONS WHERE THE FFG WAS EXTREMELY HIGH. EVEN WITH THAT, THE 100 PLUS TEMPS HAVE RAISED OUR FFG TO THE CEILING WITH NEARLY 3 INCHES PER HR NEEDED IN NON URBAN LOCATIONS TO CAUSE ANY PROBLEMS. WE CONTINUED TO EITHER MATCH OR EXCEED STAT GUIDANCE WITH MAX TEMPS AND WE WILL CONTINUE TO SIDE THAT WAY TODAY. HEAT INDEX VALUES ARE FORECAST TO MAX IN THE MID TO UPPER 90S WHICH ARE BELOW HEAT RELATED ADVISORY AND OR WARNING CRITERIA. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... THE FORECAST WIND FIELD GETS A BIT MORE ROBUST THIS EVENING AND COULD SEE WHY MOST GUIDANCE HAS A PCPN MAX IN THE NWRN PART OF OUR CWA LATE THIS AFTERNOON AND EARLY EVENING. THE TENDENCY IS FOR THIS TO OCCUR FASTER AND LIKE THE LATEST ECMWF'S APPROACH. WE WILL CONTINUE TO LOWER POPS AND DROP ANY ENHANCED WORDING FOR THE OVERNIGHT. WHILE TUESDAY'S HIGH TEMPS MAY BE A BIT HIGHER THAN TODAY AND STILL REACH 90 IN SOME PLACES, ITS BEEN ABOUT A WEEK SINCE FCST DEW POINTS HAVE BEEN THIS LOW. SHORT WAVES ARE STILL FORECAST TO ROTATE AROUND THE 500MB TROF AND MIGHT COINCIDE WITH DAYTIME HEATING. WE DID KEEP THE LOW CHANCE OF THUNDERSTORMS FAR NORTH. THE GFS WOULD NOT HAVE IT UNSTABLE FOR THUNDER, BUT THE ECMWF AND WRF-NMM SUGGEST THERE MAY BE JUST ENOUGH. WHAT SHORT WAVES THAT ARE LEFT BY TUESDAY NIGHT ARE FCST TO BECOME CHANNELIZED AND DEPART DURING THE EVENING. WITH LOWER DEW POINTS AND LIGHT WINDS, OUTLYING AND RURAL AREAS SHOULD RADIATE. MAYBE AN OPPORTUNITY TO OPEN UP THE WINDOWS. WEDNESDAY MAY BE THE RELATIVELY COOLEST DAY BECAUSE OF THE COMBINATION OF THE LOW START IN TEMPERATURES AND THE PASSING OF THE THERMAL TROF. THE FORECAST 925MB TEMPS EVEN ON THE GFS ARE INDICATING SOME EFFORT MAY BE NEEDED TO REACH 90F EVEN ON THE COASTAL PLAIN. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... OUR CURRENT FORECAST HAS THE HEAT WAVE PRESENTLY AFFECTING THE AREA COMING TO AN END DURING THE SHORT TERM (MON-TUE) PERIOD. A HEAT WAVE IS CONSIDERED BROKEN WHEN A SUB-90 DEGREE HIGH TEMPERATURE OCCURS. ANOTHER HEAT WAVE WILL ARRIVE DURING THE LONG TERM...WITH WIDESPREAD 90 (OR HIGHER) DEGREE HIGH TEMPERATURES ARRIVING BY THU AND EXTENDING INTO NEXT WEEKEND. THE UPPER HIGH PRESSURE AREA THAT WILL PRODUCE THIS HEAT WAVE WILL BUILD OVER THE LOWER OHIO VALLEY WED THEN EXTEND EWRD TO THE CAROLINAS BY FRI. THE HIGH REMAINS INTO SAT...BUT THEN BEGINS TO WITHDRAW BACK WESTWARD TOWARD THE CENTRAL PLAINS SUN. THE PATTERN THAT WILL BE ACROSS THE REGION WILL MOSTLY BE DRY WITH ANY IMPULSES BEING CARRIED FROM THE GREAT LAKES NORTH OF OUR AREA INTO NEW ENGLAND AND ERN CANADA. ITS POSSIBLE THAT A FEW WEAK FRONTS IMPINGING FROM THE NORTH AND PERHAPS SOME DAYTIME INSTABILITY COULD PRODUCE SOME SCAT SHOWERS/TSTMS DURING THE EXTENDED PERIOD. THE POPS ARE ONLY IN THE LOW CHC OR SLGT CHC RANGE ATTM. HPC MAPS A COLD FRONT CROSSING THE REGION SAT...SO THAT DAY MAY OFFER THE BEST CHC FOR MORE ORGANIZED SHOWERS/TSTMS. DRY WEATHER IS EXPECTED BEHIND THE FRONT FOR NEXT SUN. && .AVIATION /09Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MOSTLY VFR CONDITIONS AT TAF ISSUANCE TIME OF 06Z ARE FORECAST TO DETERIORATE TO MARGINAL VFR AND LOCAL IFR VISIBILITIES IN FOG AND HAZE FOR SEVERAL OF THE TAF SITES EARLY THIS MORNING...THEN IMPROVE BY MID MORNING. A LIGHT EASTERLY/ONSHORE FLOW WILL ADD TO THE LOW LEVEL MOISTURE...AS WELL AS PROVIDE A SLIGHT UPSLOPE FLOW TO THE AREA. NAM SOUNDINGS ARE EVEN TRYING TO FORM MARGINAL VFR CEILINGS... BUT AT THIS POINT A TEMPO GROUP FOR SCATTERED CLOUDS AROUND 2 THOUSAND FEET WAS USED IN THE FEW HOURS SURROUNDING SUNRISE. THEN... AS A COLD FRONT APPROACHES FROM THE WEST- NORTHWEST DURING TODAY... AND UPPER TROUGHING LEADS TO BROAD-SCALE ASCENT...SCATTERED TO POSSIBLY BROKEN SHOWER AND THUNDERSTORM COVERAGE IS EXPECTED. DESPITE SIMILAR 500 HPA TIMING ON THE SHORT WAVE FOR LATER THIS AFTERNOON...THE NAM SEEMS TO BE FASTER IN DEVELOPING POSITIVE VORTICITY ADVECTION FOR THIS MORNING WHILE THE GFS RETARDS THAT FOR THE AFTERNOON AND EARLY EVENING. WHILE ISOLATED TO SCATTERED CELLS CANT BE PRECLUDED THIS MORNING...DIURNAL FORCING WOULD ARGUE FOR A GFS-TYPE SOLUTION. A VCTS REMARK...AND A CB REMARK APPENDED TO THE CUMULUS CLOUD GROUP...WAS USED BY MIDDAY. NAM MOS OUTPUT EVEN DELIVERED CATEGORICAL PROBABILITIES FOR TODAY. THE DAY SHIFT SHOULD BE ABLE TO REFINE THE TIMING/COVERAGE FORECAST ONCE ACTIVITY BEGINS FORMING OR MOVING INTO THE AREA. WINDS ARE FORECAST TO BE LIGHT EAST OR CALM EARLY THIS MORNING...THEN BECOME SOUTHEAST LESS THAN 10 KNOTS LATER THIS MORNING AND CONTINUE THIS AFTERNOON. WINDS MAY TURN MORE SOUTHERLY TOWARD DARK WITH THE APPROACH OF THE FRONT...THEN SHIFT TO A LIGHT WEST OR WEST-NORTHWEST FLOW LATE THIS EVENING AND EARLY IN THE OVERNIGHT AS THE DIFFUSE FRONT SLIPS PAST. OUTLOOK... HIGH PRESSURE WILL MOVE INTO OUR AREA WITH A SLIGHTLY DRIER AND LESS HOT AIR MASS TUESDAY. THE HIGH WILL DOMINATE OUR WEATHER AT LEAST THROUGH THURSDAY WITH VFR FLYING CONDITIONS EXPECTED. A WARM FRONT MAY APPROACH SLOWLY FROM THE SOUTH THURSDAY NIGHT INTO FRIDAY... WITH A COLD FRONT POSSIBLY MOVING IN SLOWLY FROM THE WEST FRIDAY NIGHT AND SATURDAY. THIS MAY CAUSE LOWER CONDITIONS AT TIMES LATE THIS COMING WEEK AND INTO THE WEEKEND...ESPECIALLY IN ANY CONVECTION. && .MARINE... WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH MUCH IF NOT ALL OF THIS WEEK. SCATTERED TO POSSIBLY BROKEN SHOWERS AND THUNDERSTORMS ARE FORECAST FOR LATER THIS AFTERNOON AND TONIGHT AS A COLD FRONT APPROACHES FROM THE WEST AND MOVES THROUGH THE AREA. THE GREATEST COVERAGE IS EXPECTED FOR THE CENTRAL AND SOUTHERN PORTIONS OF OUR AREA...SOUTH OF BARNEGAT INLET AND ON DELAWARE BAY. A LIGHT EASTERLY FLOW EARLY THIS MORNING WILL TRY TO BECOME SOUTHEAST 10 KNOTS OR LESS DURING TODAY. WINDS ARE FORECAST TO VEER TO SOUTH THEN WEST WITH THE APPROACH AND PASSAGE OF THE COLD FRONT TONIGHT...WITH THE PREVIOUSLY-MENTIONED CONVECTION POSSIBLY CAUSING LOCALLY STRONG WIND GUSTS THIS EVENING AND INTO THE EARLY OVERNIGHT PERIOD. HIGH PRESSURE WILL FOLLOW TUESDAY AND DOMINATE OUR WEATHER PATTERN INTO THURSDAY. A WARM FRONT MAY APPROACH BY FRIDAY...WITH THE COMPANION COLD FRONT AFFECTING THE MARINE AREA INTO THE FIRST HALF OF THE WEEKEND. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI/GIGI/HEAVENER NEAR TERM...GIGI SHORT TERM...GIGI LONG TERM...O'HARA AVIATION... MARINE...
Hazardous weather outlook, Jul 25, 3:57 AM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 AM EDT MON JUL 25 2011 DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027- PAZ054-055-060>062-260800- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 357 AM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS INTO THIS EVENING WILL PRODUCE SOME LOCALLY HEAVY DOWNPOURS AND CAUSE POOR DRAINAGE FLOODING AND MIGHT ALSO PRODUCE SOME STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. UNSEASONABLY HOT WEATHER IS OUTLOOKED TO RETURN FOR THE END OF THE WEEK. THERE IS THE CHANCE THAT THE HEAT INDEX MIGHT EXCEED 100 DEGREES ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-260800- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 357 AM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS INTO THIS EVENING WILL PRODUCE SOME LOCALLY HEAVY DOWNPOURS AND CAUSE POOR DRAINAGE FLOODING AND MIGHT ALSO PRODUCE SOME STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. UNSEASONABLY HOT WEATHER IS OUTLOOKED TO RETURN FOR THE END OF THE WEEK. THERE IS THE CHANCE THAT THE HEAT INDEX MIGHT EXCEED 100 DEGREES ON FRIDAY AND SATURDAY. PLEASE LOOK FOR FURTHER UPDATES AS THE WEEK PROGRESSES, ESPECIALLY IN THE HIGHLY URBANIZED AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-260800- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 357 AM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS INTO THIS EVENING MIGHT PRODUCE SOME STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-260800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 357 AM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS INTO THIS EVENING MIGHT PRODUCE SOME STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 25, 2:10 AM EDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
210 AM EDT MON JUL 25 2011
DEZ003-004-250815-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
210 AM EDT MON JUL 25 2011
...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
SALISBURY TO 30 MILES SOUTHEAST OF GEORGETOWN...MOVING SOUTHEAST AT
10 MPH. THE THUNDERSTORMS WILL BE NEAR BETHEL AROUND 215 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3846 7570 3847 7571 3855 7572 3868 7571
3864 7511 3865 7511 3864 7505 3863 7506
3861 7504 3846 7503 3844 7505 3844 7516
TFGSpecial weather statement, Jul 25, 6:19 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
619 AM EDT MON JUL 25 2011
NJZ001-007-PAZ055-251115-
MONROE PA-SUSSEX NJ-WARREN NJ-
619 AM EDT MON JUL 25 2011
...A STRONG THUNDERSTORM WILL AFFECT MONROE...SUSSEX AND EXTREME
NORTHERN WARREN COUNTIES...
AT 615 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG
THUNDERSTORM 4 MILES EAST OF MOUNT POCONO...MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR ALPINE MOUNTAIN AROUND 625 AM...ECHO
LAKE AROUND 700 AM AND FLATBROOKVILLE AROUND 715 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4130 7470 4100 7476 4104 7539 4122 7538
4125 7513 4116 7516 4115 7509 4110 7505
4109 7501 4111 7495 4115 7491 4128 7483Special weather statement, Jul 25, 7:47 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
747 AM EDT MON JUL 25 2011
NJZ001-251245-
SUSSEX NJ-
747 AM EDT MON JUL 25 2011
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 744 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF MONTAGUE...MOVING EAST AT 10 MPH.
THE THUNDERSTORM WILL BE NEAR HAINESVILLE...CRANDON LAKES AROUND 815
AM...BRANCHVILLE AROUND 830 AM...HIGH POINT AND SUSSEX AROUND 845 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4130 7459 4110 7460 4113 7493 4121 7487
4122 7488 4127 7484 4132 7479 4134 7475
4135 7468
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 9:17 AM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 25, 10:19 AM EDT | Special Weather Statement | PHI | Sussex | 56 min |
| Jul 25, 4:31 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 3 hr |
| Jul 25, 5:18 PM EDT | Flash Flood Warning | PHI | Warren | 3 hr |
| Jul 24, 10:53 PM EDT | Special Weather Statement | PHI | Schuylkill | 67 min |
| Jul 25, 6:19 AM EDT | Special Weather Statement | PHI | Monroe | 56 min |
| Jul 25, 10:30 AM EDT | Special Weather Statement | PHI | Monroe | 90 min |
| Jul 25, 11:51 AM EDT | Special Weather Statement | PHI | Berks | 54 min |
| Jul 25, 11:58 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 62 min |
| Jul 25, 12:19 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 56 min |
| Jul 25, 12:45 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 60 min |
| Jul 25, 12:59 PM EDT | Areal Flood Advisory | PHI | Carbon | 2 hr |
| Jul 25, 1:34 PM EDT | Special Weather Statement | PHI | Berks | 56 min |
| Jul 25, 3:01 PM EDT | Special Weather Statement | PHI | Northampton | 59 min |
| Jul 25, 4:25 PM EDT | Flash Flood Warning | PHI | Northampton | 3 hr |
| Jul 25, 5:18 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 57 min |
| Jul 25, 5:49 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 93 min |
| Jul 25, 5:57 PM EDT | Special Weather Statement | PHI | Berks | 63 min |
| Jul 25, 6:23 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jul 25, 7:13 PM EDT | Special Weather Statement | PHI | Delaware | 62 min |
| Jul 25, 3:54 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 66 min |
| Jul 25, 4:26 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 94 min |
| Jul 25, 4:49 PM EDT | Areal Flood Advisory | PHI | Kent, Queen Anne's | 100 min |
| Jul 25, 5:02 PM EDT | Areal Flood Advisory | PHI | Caroline | 2 hr |
| Jul 25, 2:10 AM EDT | Special Weather Statement | PHI | Sussex | 2 hr |
| Jul 25, 4:15 PM EDT | Special Weather Statement | PHI | Kent | 60 min |
| Jul 25, 5:04 PM EDT | Special Weather Statement | PHI | Sussex | 56 min |
| Jul 25, 6:10 PM EDT | Areal Flood Advisory | PHI | Sussex | 77 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.